# SDR SWAA2014082831389

- Difficulty date: August 13, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6554815
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER DOOR RUDDER FRONT SPAR ACCESS PANEL 9503 PLATE CRACKED.  R & R PLATE IAW SRM & DWG.
